Posted by Kate (18.104.22.168) on January 14, 2002 at 13:49:07:
In Reply to: Depakote posted by Deb on January 14, 2002 at 13:39:31:
I've had Episodic CH for 21 years now - twice a year. Last fall it was so bad that the usual drugs didn't work. I was on so many things - I was like a zombie for most of my waking hours. Depakote was one of the last things the MD gave me (in combo with sansert, prednisone, steroid shots, and some other heavy knock-you-out sort of drugs). I was so screwed up - a friend referred me to another MD with a accupuncture practice. This doc, who was great, said that Depakote is one of the worst drugs possible. He couldn't believe anyone would still prescribe it. Now I admit, when I have a headache - I'd take anything....but I'm not really rational at that point either. I'd investigate what other options you have - do some research on your own on Depakote. I personally stopped taking it. By the way - accupuncture really made it much easier to come off all those drugs & get back to normal after the headaches were gone.
Post a Followup